RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2014, Volume 48, Issue 1, Pages 93–96 (Mi faa3135)  

Brief communications

$A$-Hypergeometric Functions in Transcendental Questions of Algebraic Geometry

A. V. Stoyanovskii

Russian State University for the Humanities, Moscow

Abstract: We generalize known constructions of $A$-hypergeometric functions. In particular, we show that the periods of middle dimension on affine or projective complex algebraic varieties are $A$-hypergeometric functions of the coefficients of polynomial equations of these varieties.

Keywords: hypergeometric system, periods, Gelfand–Leray integral

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00536


DOI: https://doi.org/10.4213/faa3135

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2014, 48:1, 76–78

Bibliographic databases:

UDC: 517.95
Received: 17.04.2012

Citation: A. V. Stoyanovskii, “$A$-Hypergeometric Functions in Transcendental Questions of Algebraic Geometry”, Funktsional. Anal. i Prilozhen., 48:1 (2014), 93–96; Funct. Anal. Appl., 48:1 (2014), 76–78

Citation in format AMSBIB
\Bibitem{Sto14}
\by A.~V.~Stoyanovskii
\paper $A$-Hypergeometric Functions in Transcendental Questions of Algebraic Geometry
\jour Funktsional. Anal. i Prilozhen.
\yr 2014
\vol 48
\issue 1
\pages 93--96
\mathnet{http://mi.mathnet.ru/faa3135}
\crossref{https://doi.org/10.4213/faa3135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3204681}
\zmath{https://zbmath.org/?q=an:06383407}
\elib{http://elibrary.ru/item.asp?id=21826398}
\transl
\jour Funct. Anal. Appl.
\yr 2014
\vol 48
\issue 1
\pages 76--78
\crossref{https://doi.org/10.1007/s10688-014-0048-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000333086600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896342422}


Linking options:
  • http://mi.mathnet.ru/eng/faa3135
  • https://doi.org/10.4213/faa3135
  • http://mi.mathnet.ru/eng/faa/v48/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:282
    Full text:104
    References:22
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020